Total minimality of the unitary groups

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-283
Number of pages11
JournalMathematische Zeitschrift
Volume187
Issue number2
DOIs
Publication statusPublished - 1984

Cite this

@article{9ed5d27598a640c2934019e05146d3c6,
title = "Total minimality of the unitary groups",
author = "Luchezar Stoyanov",
year = "1984",
doi = "10.1007/BF01161710",
language = "English",
volume = "187",
pages = "273--283",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer-Verlag London Ltd.",
number = "2",

}

Total minimality of the unitary groups. / Stoyanov, Luchezar.

In: Mathematische Zeitschrift, Vol. 187, No. 2, 1984, p. 273-283.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Total minimality of the unitary groups

AU - Stoyanov, Luchezar

PY - 1984

Y1 - 1984

U2 - 10.1007/BF01161710

DO - 10.1007/BF01161710

M3 - Article

VL - 187

SP - 273

EP - 283

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -